# SDR SWAA2024082731187

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 67,293 hours, 40,170 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313A23003
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON FWD FRAME 313A2710-1 AND STIFFENER 313A2300-3 HAVE 2 EA ELONGATED HOLES ON THE I/B SIDE<[01] SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)SEE FAULT TTG8Q00VEVDL FOR FINAL DEPOSITION.;[02] C/W
